TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Some properties of k-even mean graph

* ,

* Corresponding author · click or hover a name for details

pp. 1579–1583Vol. 29Issue 4April 2026DOI: 10.47974/JDMSC-2244 Crossmark XML
Received:
07 Aug 2024
Published Online:
14 Aug 2025
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-2244
Pages:
1579–1583

Abstract

In this Paper we establish proved several properties related to k – EMG. Properties are very much useful for some cycle related graphs.

Keywords

Subject Classifications

05C78

References

[1] J. A. Gallian, “A dynamic survey of graph labeling,” The Electronic Journal of Combinatorics, vol. 25, Art. no. DS6 (2022).
[2] B. Gayathri and R. Gopi, “Cycle related mean graphs,” Elixir International Journal of Applied Sciences, no. 71, pp. 25116–25124 (2014).
[3] B. Gayathri and R. Gopi, “Necessary condition for mean labelling,” International Journal of Engineering Sciences Advanced Computing and Bio Technology, vol. 4, no. 3, pp. 43–52 (2013).
[4] B. Gayathri and R. Gopi, “Some general results on restricted k-mean graph,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 23, no. 4, pp. 901–911 (2020).

Views: 245Downloads: 117Citations: 0